Search Results


Revise Search

Articles/Chapters/Volumes

 
Publication Issue Title
 
Quaderni di Matematica Elementi di analisi spettrale per operatori in spazi di Banach Elementi di analisi spettrale per operatori in spazi di Banach  PDF
Angela A. Albanese, Elisabetta M. Mangino, Vincenzo B. Moscatelli

 
Note di Matematica Volume 25, Issue 1 (2006) On not open linear continuous operators between Banach spaces Details  PDF
Angela A. Albanese

 
Quaderni di Matematica Elementi di analisi spettrale per operatori in spazi di Banach Prefazione  PDF
Angela A. Albanese, Elisabetta M. Mangino, Vincenzo B. Moscatelli

 
Quaderni di Matematica Elementi di analisi spettrale per operatori in spazi di Banach Alcuni Richiami di Teoria degli Operatori  PDF
Angela A. Albanese, Elisabetta M. Mangino, Vincenzo B. Moscatelli

 
Quaderni di Matematica Elementi di analisi spettrale per operatori in spazi di Banach Operatori compatti in spazi di Banach  PDF
Angela A. Albanese, Elisabetta M. Mangino, Vincenzo B. Moscatelli

 
Quaderni di Matematica Elementi di analisi spettrale per operatori in spazi di Banach Teorema di rappresentazione spettrale per operatori limitati  PDF
Angela A. Albanese, Elisabetta M. Mangino, Vincenzo B. Moscatelli

 
Quaderni di Matematica Elementi di analisi spettrale per operatori in spazi di Banach Teorema di rappresentazione spettrale per operatori illimitati  PDF
Angela A. Albanese, Elisabetta M. Mangino, Vincenzo B. Moscatelli

 
Quaderni di Matematica Elementi di analisi spettrale per operatori in spazi di Banach Appendice A. Funzioni olomorfe a valori vettoriali  PDF
Angela A. Albanese, Elisabetta M. Mangino, Vincenzo B. Moscatelli

 
Quaderni di Matematica Elementi di analisi spettrale per operatori in spazi di Banach Appendice B. Il teorema di Stone Weierstrass  PDF
Angela A. Albanese, Elisabetta M. Mangino, Vincenzo B. Moscatelli

 
Note di Matematica Volume 33, Issue 2 (2013) An alternate proof of “Tame Fréchet spaces are Quasi-Normable” Details  PDF
Angela A. Albanese

 
Note di Matematica Volume 31, Issue 1 (2011) On the global $$C^\infty$$ and Gevrey hypoellipticity on the torus of some classes of degenerate elliptic operators Details  PDF
Angela A. Albanese

 
1 - 11 of 11 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((publication OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"



Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.